# SDR COMA9810247

- Difficulty date: November 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120238
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Not Latched
- Location: Fuel Syst
- Stage of operation: TO
- Nature of condition: W
- Precautionary procedure: C, D

## Discrepancy

DOOR WARNING DURING TAKEOFF.  SINGLE POINT FUEL SERVICE DOOR NOT LATCHED.  SECURED DOOR.
